# SDR BKEA2012F00041

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N125LR
- Make and model: Lear 55LEAR
- Aircraft serial: 032
- Aircraft time: 12,101 hours, 7,512 cycles
- Engine: Garrtt TFE7313A
- Engine time: 11,972 hours, 7,437 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE LANDING GEAR HANDLE WAS SELECTED TO THE UP POSITION AND LANDING GEAR FAILED TO RETRACT. PILOTS THEN PROCEDED TO RETURN TO DEPARTURE.
